# SDR AALA201610319007

- Difficulty date: September 15, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 46,852 hours, 27,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188200200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FLOORBEAM AT Y47 AND FR 68.  REPLACED FLOORBEAM PER SRM 51-42-11.
